Forskning ved Københavns Universitet - Københavns Universitet

Forside

Fast and accurate calculations for cumulative first-passage time distributions in Wiener diffusion models

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Dokumenter

We propose an improved method for calculating the cumulative first-passage time distribution in Wiener diffusion models with two absorbing barriers. This distribution function is frequently used to describe responses and error probabilities in choice reaction time tasks. The present work extends related work on the density of first-passage times [Navarro, D.J., Fuss, I.G. (2009). Fast and accurate calculations for first-passage times in Wiener diffusion models. Journal of Mathematical Psychology, 53, 222-230]. Two representations exist for the distribution, both including infinite series. We derive upper bounds for the approximation error resulting from finite truncation of the series, and we determine the number of iterations required to limit the error below a pre-specified tolerance. For a given set of parameters, the representation can then be chosen which requires the least computational effort.
OriginalsprogEngelsk
TidsskriftJournal of Mathematical Psychology
Vol/bind56
Udgave nummer6
Sider (fra-til)470-475
Antal sider6
ISSN0022-2496
DOI
StatusUdgivet - 2012

Antal downloads er baseret på statistik fra Google Scholar og www.ku.dk


Ingen data tilgængelig

ID: 48907981